Juan Luis García Guirao
Juan Luis García Guirao
Verified email at upct.es
Cited by
Cited by
An independent set degree condition for fractional critical deleted graphs
W Gao, JLG Guirao, M Abdel-Aty, W Xi
Discrete & Continuous Dynamical Systems-S 12 (4&5), 877, 2019
Partial multi-dividing ontology learning algorithm
W Gao, JLG Guirao, B Basavanagoud, J Wu
Information Sciences 467, 35-58, 2018
Chaos on hyperspaces
JLG Guirao, D Kwietniak, M Lampart, P Oprocha, A Peris
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 1-8, 2009
Two tight independent set conditions for fractional (g, f, m)-deleted graphs systems
W Gao, JLG Guirao, H Wu
Qualitative Theory of Dynamical Systems 17 (1), 231-243, 2018
The effect of zonal harmonic coefficients in the framework of the restricted three-body problem
EI Abouelmagd, MS Alhothuali, JLG Guirao, HM Malaikah
Advances in Space Research 55 (6), 1660-1672, 2015
On the perturbed restricted three-body problem
EI Abouelmagd, JLG Guirao
Applied Mathematics and Nonlinear Sciences 1 (1), 123-144, 2016
Numerical integration of the restricted three-body problem with Lie series
EI Abouelmagd, JLG Guirao, A Mostafa
Astrophysics and Space Science 354 (2), 369-378, 2014
Dynamics of a Lotka-Volterra map
F Balibrea, J Guirao, M Lampart, J Llibre
Fundamenta Mathematicae 3 (191), 265-279, 2006
Periodic orbits around the collinear libration points
EI Abouelmagd, F Alzahrani, JLG Guirao, A Hobiny
J. Nonlinear Sci. Appl.(JNSA) 9 (4), 1716-1727, 2016
Dynamics of a dumbbell satellite under the zonal harmonic effect of an oblate body
EI Abouelmagd, JLG Guirao, JA Vera
Communications in Nonlinear Science and Numerical Simulation 20 (3), 1057-1069, 2015
Relations between distributional, Li–Yorke and ω chaos
JLG Guirao, M Lampart
Chaos, Solitons & Fractals 28 (3), 788-792, 2006
Chaos of a coupled lattice system related with the Belusov–Zhabotinskii reaction
JLG Guirao, M Lampart
Journal of mathematical chemistry 48 (1), 159-164, 2010
On the libration collinear points in the restricted three–body problem
F Alzahrani, EI Abouelmagd, JLG Guirao, A Hobiny
Open Physics 15 (1), 58-67, 2017
Description of ω-limit sets of a triangular map on I2
F Balibrea, JLG Guirao, JIM Casado
Far East J. Dyn. Syst 3 (1), 87-101, 2001
Regarding New Wave Patterns of the Newly Extended Nonlinear (21)-Dimensional Boussinesq Equation with Fourth Order+
JL Garcia Guirao, HM Baskonus, A Kumar
Mathematics 8 (3), 341, 2020
Periodic orbits for the perturbed planar circular restricted 3–body problem
EI Abouelmagd, JLG Guirao, J Llibre
Discrete & Continuous Dynamical Systems-B 24 (3), 1007, 2019
New and modified eccentric indices of octagonal grid omn
M Naeem, MK Siddiqui, JLG Guirao, W Gao
Applied mathematics and nonlinear sciences 3 (1), 209-228, 2018
A toughness condition for fractional (k, m)-deleted graphs revisited
W Gao, JLG Guirao, YJ Chen
Acta Mathematica Sinica, English Series 35 (7), 1227-1237, 2019
Stochastic numerical technique for solving HIV infection model of CD4+ T cells
M Umar, Z Sabir, F Amin, JLG Guirao, MAZ Raja
The European Physical Journal Plus 135 (5), 403, 2020
Complex patterns to the (3+ 1)-dimensional B-type Kadomtsev-Petviashvili-Boussinesq equation
JL García Guirao, HM Baskonus, A Kumar, MS Rawat, G Yel
Symmetry 12 (1), 17, 2020
The system can't perform the operation now. Try again later.
Articles 1–20